# SDR UPS02839673

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779658502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 1,  MAIN CABIN BATHTUB FITTING CRACKED AT BS 857 LONGERON 10 RT.  REMOVED AND REPLACED FITTING AIW DC8 SRM 51-1-20D
